# SDR DL76S962159

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 101651303
- Condition: Malfunctioned
- Location: L-2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SERV DOOR ESCAPE SLIDE PACK FELL OUT OF DOOR UPON OPENING OF DOOR SLIDE.  DID NOT FALL ENOUGH TO DEPLOY, DOOR WAS NOT FULLY OPENED.  REPLACED L2 DOOR SLIDE ASSY, ARM/DIARM CKS NML.  DOOR NOT FULLY DISARMED BY FLT ATTEND.
